# SDR 95UAL757002

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS IN FIRST CLASS INOP.  SIGNS POWERED BY SAME BATTERY.  REPLACED BATTERY, OPS CKS OK.
